EXACTECH, INC. OPTETRAK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-02-35 |
| Medical Device Problem Codes |
Fracture (1260); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Osteolysis (2377); Aseptic loosening (4883)
| Date of Event |
11/09/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total knee replacement on the left side.Subsequently, the patient experienced aseptic patella loosening and lysis around the patella button with displaced fragmentation of the superior pole.As a result, approximately 5.5 years after initial replacement, the patient is rehabilitating through quadriceps exercises.No further impact to the patient was reported.No other information is available.This is 1 of 3 events for this patient.
Additional Manufacturer Narrative
D10: 02-012-35-2011 - logic tibia ps mod insrt sz 2 11mm, 02-010-01-0220 - logic femoral ps cem left sz 2, 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear, patellar loosening, and fracture and/or inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, relevant clinical information, and product information were not provided.